# SDR 2008UALA03892

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE BETWEEN STA 740 AND 760 BETWEEN STR 15L AND 16L FUSLAGE SKIN HAS 3 DENTS IN ONE BAY REQUIRES SRM EVAL.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  REPAIRED IAW REO G12160 AN D EVA 70752 REPAIR IS INTERM PENDING COMPLETION OF FATIGUE AND DTA BY OEM BOEING WHICH IS DUE BY 17OCT08 AIRCRAFT IS NOT AIRWORTHY AFTER 17OCT08 WITHOUT A NEW FAA FORM 8100-9.
